MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 LATEX FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 LATEX FOLEY CATHETER
Model Number 70516SI
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient had fall out in the second foley catheter and balloons were falling out.Nurses confirmed 10cc was going into balloon.Patient had changed own catheter balloons which were deflating about every two weeks including the one placed by the mayo hospital the third port did not have a plug that fit properly the plug we have did not fit.Patient also stated that the yellow plugs were to big for third port on whole that did not went into the port whole all the way but only about a quarter inch into the port, while patient was sleeping the plug fell out allot causing the patient come wet.Patient needed a three port for taking urine samples.Patient also stated that the catheter were to long for women who wear dresses so patient was cutting extender.Patient could not feel when they were starting to deflate they were deflating in the middle of the night.Patient was waking up wet it was falling out.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.It was unknown whether the device had met relevant specifications.The product was used for urological care.It was unknown whether the product had caused the reported failure.The potential root cause for this failure could be user related (example: contact with sharp object)/mechanical failure/operator error/thin rubberize layer).The device was not returned for evaluation.The lot number is unknown.Therefore, the device history record could not be reviewed.Unable to review the labelling due to unknown product code.Although the product family is unknown, the foley catheter ifus are found to be adequate based on past reviews.The device was not returned.

Brand Name
LATEX FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key14591765
Report Number1018233-2022-04352
Device Sequence Number2098159
Product Code EZC
UDI-Device Identifier00801741025433
UDI-Public(01)00801741025433
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number70516SI
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2022
Initial Report FDA Received Date06/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown